# SDR IPXA2019112549373

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,873 hours, 17,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#10 SLAT HAS AREAS AT T/E WEDGE INDICATING DISBOND MARKED IN REDREPAIRED DISBONDED AREA IAW B757 SRM 51-70-10-2R PER SRM 57-43-02-2R-1
